# SDR R61A201706300478

- Difficulty date: June 30, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 32,331 hours, 19,508 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Power Supply
- Part number: 59130165
- Part serial: C4042
- Condition: Burned
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SPDA FAIL MESSAGE, PACK 1 AND 2 MESSAGE, FLAP LOW RATE MESSAGE, BLEED 1 FAIL MESSAGE, RECEIVED AN ELECTRICAL SMOKE ODOR IN THE COCKPIT AND CABIN. DIVERTED. R & R SPDA NR 2 POWER SUPPLY MODULE IAW AMM 24-61-11.
